Foliated groupoids and infinitesimal ideal systems

Jotz Lean, M. and Ortiz, C. (2014) Foliated groupoids and infinitesimal ideal systems. Indagationes Mathematicae, 25 (5). pp. 1019-1053. ISSN 0019-3577

Abstract

Metadata

Authors/Creators:
  • Jotz Lean, M.
  • Ortiz, C.
Copyright, Publisher and Additional Information: © 2014 Elsevier. This is an author produced version of a paper subsequently published in Indagationes Mathematicae. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Keywords: Lie algebroids and Lie groupoids; Multiplicative geometric structures; Ideals; Linear connections; Bott connection
Dates:
  • Published: 19 July 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 Oct 2015 16:25
Last Modified: 16 Nov 2016 09:21
Published Version: https://doi.org/10.1016/j.indag.2014.07.009
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.indag.2014.07.009

Share / Export

Statistics